# SDR FDEA201010093982

- Difficulty date: October 9, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163442
- Condition: Damaged
- Location: Bs 1070 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.375" FASTENER HOLE IN FRAME FLANGE, STATION 1070 AT STRINGER 27R.  CUT OUT DAMAGED UPPER FLANGE OF BS 1070 FRAME AT STRINGER 27R, 1 3/8" X 5" IAW SRM, REV 103, 51-10-1. FABRICATED DOUBLER USING 7075-0, .071" X 11 1/4" X 4 1/4" AND FILLER USING 7075-0, .063" X 1 3/8" X 5" IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.   INSTALLED DOUBLER AND FILLER IAW SRM 51-40-3 FIG 1.
